# SDR SWAA2023050846639

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 65,292 hours, 33,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL VERTICAL EMERGENCY EXIT SIGN MISSING FO SIDE OVERWING EXIT<[01] REPLACED FO SIDE OVERWING EMERGENCY EXIT SIGN LENS; IAW AMM 33-51-03.
